MathSciNet Relay Station
MathSciNet bibliographic data
MR1955259 (2003k:35157) 35L65 (35B35 76M28)
Milišić, Vuk Stability and convergence of discrete kinetic approximations to an initial-boundary value problem for conservation laws. Proc. Amer. Math. Soc. 131 (2003), no. 6, 1727–1737 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement